# SDR 97ZZZX521

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Energy Ring
- Part number: 23031909A
- Condition: Worn Tangs
- Location: Eng
- Part time: 5,830 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4 TANGS ON THE ENERGY ABSORBING RING ARE WORN ON WIDTH AND ONE IN HEIGHT AND WORN INTO THE PT SUPPORT.  SUBMITTER STATES THIS HAPPENS ON ALL C30 TURBINES.  NEEDS MORE SUPPORT.
